RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Berezhnov, Andrei Vyacheslavovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:66
Abstract pages:74
Full texts:55

http://www.mathnet.ru/eng/person100311
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. A. V. Berezhnov, A. G. Khrapak, E. Illenberger, V. F. Schmidt, “Anomalous mobility of negative charges in liquid hydrogen: A model of ionic bubble”, TVT, 41:4 (2003),  492–495  mathnet; High Temperature, 41:4 (2003), 425–427

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020